Nipple discharge? Birth control or Tumor?
Hello! I have been on my pill for three years, in recent mo that it has started to cause More spotting. I usually get an ache in my left breast around the middle of the pack for a day or two it happened yesterday and then today I had white milky discharge from that nipple only when squeezed. And only once. The right nipple had nothing. I have been really stressed recently and I’m trying not to freak out . Should I be concerned? My pill is 35ug estrogen tri phasic. Progestin increases each week.
- PippinLv 71 year ago
It's always worth seeing your doctor for breast or nipple discharge if you are not pregnant, nursing, or recently weaned. It could be nothing, or something serious, but nobody HERE can guess.
- LolaLv 41 year ago
Sounds completely fine, progestin can increase spotting and acne, depending on how much it increases. Your hormones are probably out of wack, which is causing the discharge and tenderness from your breast. If you are really concerned, see your doctor for piece of mind, because stress will only make the side effects worse, and bring on other, unrelated issues. From what you have described though, it all seems normal.